CSpace
4 TERMS EQUATIONS
WANG, LX
1989-09-25
Source PublicationPROCEEDINGS OF THE KONINKLIJKE NEDERLANDSE AKADEMIE VAN WETENSCHAPPEN SERIES A-MATHEMATICAL SCIENCES
ISSN0023-3358
Volume92Issue:3Pages:355-361
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989AU24100010
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28638
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, LX. 4 TERMS EQUATIONS[J]. PROCEEDINGS OF THE KONINKLIJKE NEDERLANDSE AKADEMIE VAN WETENSCHAPPEN SERIES A-MATHEMATICAL SCIENCES,1989,92(3):355-361.
APA WANG, LX.(1989).4 TERMS EQUATIONS.PROCEEDINGS OF THE KONINKLIJKE NEDERLANDSE AKADEMIE VAN WETENSCHAPPEN SERIES A-MATHEMATICAL SCIENCES,92(3),355-361.
MLA WANG, LX."4 TERMS EQUATIONS".PROCEEDINGS OF THE KONINKLIJKE NEDERLANDSE AKADEMIE VAN WETENSCHAPPEN SERIES A-MATHEMATICAL SCIENCES 92.3(1989):355-361.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, LX]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, LX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, LX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.